# SDR AALA950962

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS ON PASSENGER SEAT 20HJ INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CABIN SIDEWALL CONNECTOR BY PASSENGER SEAT 20HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
